# SDR SWAA2016052652131

- Difficulty date: April 16, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 69,499 hours, 56,460 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6546812
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD CRACKED AT 5 O'CLOCK POSITION ON LOWER VERTICAL FASTENER ON UPPER CHORD ABOUT RSS 222.  REPAIRED CHORD IAW ER & EA.
